Open Access Repository Bern University of Teacher Education

Adler, Joël

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 4.

Journal Article

Adler, Joël (2017). The countable existentially closed pseudocomplemented semilattice. Archive for Mathematical Logic, 56, pp. 297-302.

Adler, Joël (2014). The model companion of the class of pseudocomplemented semilattices is finitely axiomatizable. Algebra Universalis, 72 (3), pp. 231-250.

Adler, Joël; Rupp, Regula; Schmid, Jürg (2013). The class of algebraically closed p-semilattices is finitely axiomatizable. Algebra Universalis, 70 (3), pp. 287-308.

Fankhauser, Niklaus; Nguyen-Ha, Tien-Minh; Adler, Joël; Mäser, Pascal (2007). Surface antigens and potential virulence factors from parasites detected by comparative genomics of perfect amino acid repeats. Proteome Science, 5 (20), pp. 71-79. 10.1186/1477-5956-5-20

This list was generated on Thu Jun 13 22:58:25 2024 CEST.